Heart palpitations and tachycardia
Hi Wray, Thank you for doing this website! I was reading your personal story and I have had so many of the same problems for years.
I am a 32 year old mom of three small kids. To make a very long history of health problems that have been getting worse for years short, I finally found a good doctor who has done a lot of good lab testing on me, but I am struggling with my progesterone cream dosage and controlling my symptoms with it. I have low thyroid, low cortisol/adrenal levels, very low vitamin D, low progesterone, low iron as well as a lesion on my thyroid and Mitral valve prolapse. I am on steroids, vitamins, minerals and natural compunded pharmacy progesterone cream. I so far have been unable to tolerate the nature-throid medicine.
I have been extremely sick in the last few months and unable to function, but with all I am taking my symptoms are slowly getting better. The one symptom I am having trouble controlling are the heart palpitations and tachycardia. My palpitations get worse when I start ovulating and keep getting progressively peaking at their worst the few days before I started my period to the point where I was having heart rate between 150-200 a day or two before my period for a couple of months in a row. Then they slowly get better once my period starts (but never go away) until ovulation again. When I noticed the heart palps were related to my period, I told my DR who gave me the progesterone cream which helped and took them away for the most part for a good month, and I didn't get the severe tachycardia before my last period. I was rubbing on 20 mg at a time for a total of about 50-60 mg a day from ovulation to period and trying to cut back the dosage to as low as possible from period to ovulation, however as soon as the cream wears off my palps are back. I get really sick when they happen also.
For the last two weeks though, the progesterone cream has not been working every time I put it on like it had been and I can't figure out why? Sometimes I will rub 3 doses on and nothing helps and then I switch spots and it seems to help. I don't know if I need more of it, or I am wearing out the skin by rubbing it in the same place too much? Any help would be much appreciated! Thank you.